# SDR GTIA2021090335964

- Difficulty date: August 31, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 19,300 hours, 8,788 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

RECEVIED HYD G RSVR LO LVL ECAM ON AND OFF SEVERAL TIMES DURING FLIGHT UPON LANDING WE SAW HYD FLUID LEAKING FROM #1 ENG-FOUND ENG #1 PYLON TO ENG CASE GREEN HYDRAULIC PIPE WITH A OIN HOLE. R&R GREEN HYDRAULIC SYSTEM PIPE IAW AMM 29-11-49. NO LEAKS NOTED, GREEN HYDRAULIC SYSTEM CHECK GOOD.A/C OK FOR SERVICE. THIS IS A SDR ITEM
